# SDR COMA2009111050213

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 33,948 hours, 29,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 33,948 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT FS 621.00, ON THE AFT PRESSURE BULKHEAD AT THE LINTEL ATTACHMENT FITTING.  REPAIRED REAR PRESSURE BULKHEAD IAW REO601R-53-61-1230 REV D, DATED JULY 19, 2006.
